MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. SIMS BLUE LINE ENDOTRACHEAL; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION

SMITHS MEDICAL INTERNATIONAL, LTD. SIMS BLUE LINE ENDOTRACHEAL; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Model Number 198-41L
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Event or Problem Description
It was reported that the device was not received in the intended cardboard box packaging.The endobronchial tube was received in a sealed pouch without the five accessories that are supposed to be included.No patient involvement.
 
Additional Manufacturer Narrative
Other text: h6.Evaluation codes: updated.Device evaluation: no product was returned.No photographic or diagnostic evidence was provided by the customer.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.If the device is later returned, the complaint will be reopened and an investigation will be completed.

Brand Name
SIMS BLUE LINE ENDOTRACHEAL
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17226624
Report Number3012307300-2023-06859
Device Sequence Number6969725
Product Code CBI
UDI-Device Identifier15019315058646
UDI-Public15019315058646
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2025
Device Model Number198-41L
Device Catalogue Number198-41L
Device Lot Number4274681
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown